Papers of John R. Klein:

Updated 9/12/17

My papers on MathSciNet: John Klein's MRs (subscription required)

My papers on the arXiv


1. Inequivalent knots whose homotopy Seifert pairings are isometric

   with A. Suciu; Math. Ann., 289 683-701 (1991) pdf

2. Coordinate free Morse theory

   manuscripta math., 71 283-294 (1991) pdf

3. Higher Reidemeister torsion and parametrized Morse theory

   Suppl. Rend. Circ. Math. Palermo, Ser II, 30 15-20 (1993) pdf

4. A functional relation in stable knot theory

   Math. Ann.,292 103-109 (1992) pdf

5. The Borel regulator map on Pictures. II: an example from Morse theory

   with K. Igusa; K-theory,7 225-267 (1993) pdf

6. Higher Franz-Reidemeister torsion: low dimensional applications

   Contemporary Mathematics, 150 195-204 (1993) pdf

7. On the homotopy embeddability of complexes in euclidean space:

   I. the weak thickening theorem, Math. Zeit.,213 145-161 (1993) pdf

8. Comultiplication and suspension

   with R. Schwänzl and R. Vogt; Topology Appl., 77 1-18 (1997) pdf

9. On two results about fibrations

   Manuscripta Math.,92 77-86 (1997) pdf

10.  On the derivative of the stable homotopy of mapping spaces pdf

     Homology, Homotopy and Applications, 5 601-612 (2003) 

11.  A chain rule in the calculus of homotopy functors pdf

     with J. Rognes
    Geom. Topol.  6 (2002), 853--887 

12.  The fiber of the linearization map A(*) -> K(Z) pdf

     with J. Rognes; Topology, 36 829-848 (1997) 

13.  Structure theorems for homotopy pushouts I. pdf

      Math. Proc. Camb. Phil. Soc. 123 301-324 (1998) 

14.  On Maps into a co-H space

     with M. Golasinski; Hiroshima Math. Jour. 28, 321-327 (1998) pdf

15.  Poincaré duality Spaces

     Surveys on surgery theory, Vol. 1, 135--165, Ann. of Math. Stud., 145,

     Princeton Univ. Press, Princeton, NJ, 2000. pdf

16.  Poincaré duality embeddings and fiberwise homotopy theory

     Topology 38,597-620 (1999)  pdf

17.  Poincaré immersions

     Forum Math. 11 (1999) 717--734.  pdf

18.  Embedding, compression and fiberwise homotopy theory

    Algebraic & Geometric Topology, 2 (2002) 311--336. pdf

19.  The "fundamental theorem" in the algebraic K-theory of spaces III: the nil-term

     With Bruce Williams  Proc. Amer. Math. Soc. 136 (2008), 3025--3033. pdf

20.  The "fundamental theorem" in the algebraic K-theory of spaces II:

     the action of the canonical involution

     J. Pure Appl. Algebra 167 (2002), 53--82.

     with T. Huettemann, W. Vogell, F. Waldhausen, & B. Williams pdf

21.  The "fundamental theorem" in the algebraic K-theory of spaces I

     J. Pure Appl. Algebra 160 (2001), no. 1, 21--52.

     with T. Huettemann, W. Vogell, F. Waldhausen & B. Williams ps

22.  Poincaré embeddings of spheres

     Geometry and topology: Aarhus (1998), 263--274,

     Contemp. Math. 258, Amer. Math. Soc., Providence, RI, 2000. pdf

23.  The dualizing spectrum of a topological group.

         Math. Ann. 319 (2001) 421--456.  pdf

24.  Spaces of smooth embeddings, disjunction and surgery.

     Surveys on surgery theory, Vol. 2, 221--284, Ann. of Math. Stud., 149,

     Princeton Univ. Press, Princeton, NJ, 2001.

     with T. Goodwillie, and M. Weiss  pdf

25.  A Haefliger type description of the embedding calculus tower.

     Topology  42  (2003),  no. 3, 509--524.

     with T. Goodwillie and M. Weiss pdf

26.  Axioms for generalized Farrell-Tate cohomology

     J. Pure Appl. Algebra 172 (2002), 225--238. pdf

27.  Poincaré duality embeddings and fiberwise homotopy theory, II.

     Quart. Jour. Math. Oxford 53, 319--335 (2002)  pdf

28.  Moduli of suspension spectra, preprint pdf

       Trans. Amer. Math. Soc. 357 (2005), 489-507

29.  Fiber Products, Poincaré duality and A-infty-ring spectra

            Proc. Amer. Math. Soc. 134 (2006), no. 6, 1825--1833   pdf 

30.  On embeddings in the sphere,

          Proc. Amer. Math. Soc. 133 (2005), 2783-2793 pdf

31.  On the homotopy invariance of configuration spaces,

         with Mokhtar Aouina. Alg. & Geom. Topology 4 (2004), 813-827. pdf

32.  A "Sullivan conjecture" for equivariant structure sets,

     with Shmuel Weinberger. 0-th draft: pdf

33.  On the homotopy invariance of the string topology loop product and string bracket

      Journal of Topology 1, 391--408 2008 arXiv: pdf

      with Ralph Cohen and Dennis Sullivan.

34.  Poincaré submersions, Alg. & Geom. Topology 5 (2005), 23-29. pdf

35.  On C.T.C. Wall's suspension theorem,

     Forum Mathematicum 18, 829-837 (2006). arXiv: pdf

     with Mokhtar Aouina.

 6.  Homotopical intersection theory, I.

       Geometry & Topology 11, (2007) 939–977. arXiv: pdf

     with Bruce Williams

37. The dualizing spectrum, II.

      Alg. & Geom. Topology  7, (2007) 109–133. arXiv: pdf

38. Poincaré complex diagonals,  arXiv preprint: pdf

       Math. Z. 258 (2008), no. 3, 587--607.

39. Operations on A-theoretic nil-terms, arXiv preprint: pdf

       J. Topol. 1 (2008), 317--341.

        with Joachim Grunewald and Tibor Macko.

40.  The refined transfer, bundle structures and algebraic K-theory. arXiv preprint: pdf

      J. Topol. 2 (2009), 321--345.

        with Bruce Williams

41.  Poincaré Duality and Periodicity.  arXiv preprint: pdf

       Algebr. Geom. Topol. 11 (2011), 1961–1985       

       with Bill Richter

42.  Umkehr Maps.  arXiv preprint: pdf

        Homology, Homotopy and Applications, 11 (2009), 17--33.

        with Ralph Cohen

43.  Multiple disjunction for spaces of Poincaré embeddings.

         with Thomas G. Goodwillie.
        Journal of Topology,  1 (2008), 761-803  pdf

44.  Homotopical intersection theory, II: equivariance. arXiv: pdf
        
        with Bruce Williams
        Math. Z. 264(2010),849–880.

45.  Continuous trace C*-algebras, gauge groups and rationalization,

       joint with Claude Schochet and Samuel Smith. arXiv: pdf 
      J. Topol. Anal. 1 (2009), 261–288.

46.  Poincaré Duality and Periodicity, II: James Periodicity. arXiv: pdf

        with William G. Richter
        Geom. Dedicata 148 (2010), 291–302.

47.  Equivalence of higher torsion invariants. arXiv: pdf

       joint with Bernard Badzioch, Wojciech Dorabiala and Bruce Williams
      Adv. Math. 226 (2011), 2192–2232

48.  From Rational Homotopy to K-Theory for Continuous Trace Algebras

        joint with Claude Schochet and Samuel Smith. arXiv:   pdf
       Superstrings, geometry, topology, and C-algebras, 165–171, Proc. Sympos. Pure Math., 
       81, Amer. Math. Soc., Providence, RI, 2010.

49.  Quantization and Fractional Quantization of Currents in Periodically Driven Stochastic Systems I: Average Currents. arXiv: pdf

        by Vladimir Y. Chernyak, John R. Klein, Nikolai A. Sinitsyn
       J. Chem. Phys. 136, 154107

50. Quantization and Fractional Quantization of Currents in Periodically Driven Stochastic Systems II: Full Counting Statistics. arXiv: pdf

    by Vladimir Y. Chernyak, John R. Klein, Nikolai A. Sinitsyn
    J. Chem. Phys. 136, 154108 (2012)

51. Algebraic Topology and the Quantization of Fluctuating Currents, arXiv pdf

        by Vladimir Y. Chernyak, John R. Klein, Nikolai A. Sinitsyn
        Adv. Math. 244 (2013), 791–822.

52. Kirchhoff's theorems in higher dimensions and Reidemeister torsion, arXiv prepint pdf

        by Michael J. Catanzaro, Vladimir Y. Chernyak, John R. Klein
        Homology, Homotopy and Applications 17, (2015), 65–189.

53.  On Kirchhoff's theorems with coefficients in a line bundle. arXiv: pdf

        by Michael J. Catanzaro, Vladimir Y. Chernyak, John R. Klein
        Homology Homotopy Appl. 15 (2013), no. 2, 267–280

54.  Fake Wedges. arXiv: pdf
     
        by John R. Klein and John W. Peter
        Trans. Amer. Math. Soc. 366 (2014), no. 7, 3771–3786.

55. Homotopical Intersection Theory, III: multi-relative intersection problems. arXiv: pdf
     
        by John R. Klein and Bruce Williams

56. Charged Spaces. arXiv: pdf
 
       by John R. Klein and John W. Peter
       Forum Math. 27 (2015), no. 5, 2661–2689.

57. Multiple disjunction for spaces of smooth embeddings arXiv: pdf

       by Thomas G. Goodwillie and John R. Klein
       J. Topol. 8 (2015), no. 3, 651–674.

58. Embeddings, Normal Invariants and Functor Calculus arXiv

        by John R. Klein
        Nagoya Math. J. 225 (2017), 152–184.

59. On the moduli space of A-infinity structures  arXiv

      by John R. Klein and Sean Tilson
      Manifolds and K-theory, 141–159, Contemp. Math., 682, Amer. Math. Soc., Providence, RI, 2017.

60. Exciton Scattering via Algebraic Topology  arXiv

         by Michael J. Catanzaro, Vladimir Y. Chernyak, John R. Klein
         to appear in Jour. Topol. Anal.

61. A higher Boltzmann distribution  arXiv

          by Michael J. Catanzaro, Vladimir Y. Chernyak, John R. Klein
          to appear in Jour. Appl. Comp.Topol.

62. The transfer is functorial arXiv

          by John R. Klein and Cary Malkiewich

63.  Stochastic Dynamics of Extended Objects in Driven Systems: I. Higher-Dimensional Currents in the Continuous Setting
      
arXiv

          by M.J. Catanzaro, V.Y. Chernyak, J.R. Klein,
          Chemical Physics (2016), doi: http://dx.doi.org/10.1016/j.chemphys.2016.08.021

64. Stochastic Dynamics of Extended Objects in Driven Systems:  II: Current Quantization in the Low-Temperature Limit
       arXiv

          by M.J. Catanzaro, V.Y. Chernyak, J.R. Klein,
          Chemical Physics (2016), doi: http://dx.doi.org/10.1016/j.chemphys.2016.08.020